# SDR CALA2025102210404

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 737-9
- Aircraft serial: 68810
- Aircraft time: 497 hours, 177 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: No Discrepancy
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

BIRDSTRIKE TO ENG 1OR2. BRIEF SMELL IN FLIGHT DECK. ENG IN ST NORM. T/O DEN 17R AT 100KTS PERFORMED NR 1 ENGINE BIRD STRIKE ISPECTION IAW AMM 05-51-18.  NO DEFECT NOTED. SUSPECT BIRD WENT THRU THE ENGINE CORE.  PERFORMED ENGINE INSPECTION IAW 79-21-02. NR 1 ENG INGESTION REQUIRED BOROSCOPE.  PERFORMED NR 1 ENGINE INSPECTION IAW AMM 71-00-00-200-802G00.  THE FOD DID NOT CAUSE DAMAGE.
